# SDR P5CA2019051500075

- Difficulty date: May 15, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 14,883 hours, 4,226 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 0905074
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R HPSOV EICAS DURING LEVEL OFF. COMPLIED WITH QRH.  R HPSOV STATUS ON FOR DURATION OF FLIGHT.( BLEED MONITOR SHOW HPSOV WIRE FAULT ITEM DEFER PER MEL 36-11-02-02 CAT C. MDDR 111712.  REF LOG PAGE 917070 ITEM 4; RIGHT HPSOV REPLACED, LEAK CHECK AND FUNCTIONAL CHECK C/OUT IAW AMM 36-11-07-024-001-001 AND AMM 36-11-07-424-016-001. NIL DEFECTS DMI CLEARED   REF LOG PAGE 917070 ITEM M5; RIGHT ENGINE HPSOV ELECTRICALLY RE CONNECTED, BONDING CHECK C/OUT, RIGHT ENGINE HPC RE CONNECTED AND AIR SUPPLY MODULE BITE C/OUT PER AMM 36-11-07-024-001-001. ALL OPS SYSTEM INDICATION NORMAL.  )
